# SDR GTIA2017062302009

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,327 hours, 11,729 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screw
- Condition: Loose
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTEDANTS REPORT A BUZZING SOUND AND VIBRATION PRESENT AROUND THE LEFT WING EMERGENCY EXIT AREA. PRESSURIZATION INDITCATIONS NORMAL IN FLIGHT DECK. INSPECTED WING TO BODY FAIRING IAW TSM 53-35-00-810-801A AND FOUND SCREWS LOOSE ON PANEL 191 ET. SECURED THE SCREWS IAW AMM 53-35-11.
